Overdose

I really don’t know how to begin this. I guess honesty might be the way to go…there’s nothing else I can do. On Halloween this year I might have marked five whole months since Harry has died. How has this been possible? I hate how time carries on and everyone else around you. I’m not saying the world shouldn’t carry on but my goodness me it is hard to see and cope with. The smile people always see with me is so fake but they don’t even know this, they have no reason to think I’ve lost a child, they certainly wouldn’t think that.

Anyway I have been sleeping a little better but now I really am still exhausted, even in my dreams…my dreams about my feeling suicidal because I know Harry is gone.

Anyway lets just get to the point, after my nightmares about Harry I woke up feeling rubbish this morning. As the day went on my mum and me had a bit of a disagreement about Harry’s stuff, I was filling in the cuddly toys he wasn’t that fussed on but we still have his favourite ones. I’ve only just managed to give all his clothes to charity and doing that makes me want to kill myself it really does.

I haven’t been writing here too often but for me things are just getting worse and worse. I see a counsellor and GPs and now I accepted mental health services but I didn’t have an easy time speaking to the person on the phone and my faith in them just slipped away.

I filled up a charity bag with Harry’s stuff which of course got my mum really cross at me…I haven’t even sorted all of Harry’s things yet. I was trying to get a place for just Harry and me through the waiting list and I haven’t even told them Harry has died. There’s still so much to do really.

Every time I write here I saw things about Harry’s passing is getting worse. The last few weeks have been the absolute worst. And I don’t know why with me there’s such delay when the real shit hits me.

I have taken an overdose of 77 pills. I haven’t told anyone and I won’t. I have failed and fallen. who knows what will happen now. But there’s nothing anyone could have. I chose to do this, I needed to stop the crap in my head which also haunt me as nightmare.

I don’t know what is going to happen.

 

4 thoughts on “Overdose”

  1. Call someone now – speak to someone. x

    “I needed to stop the crap in my head” – hopefully you are reading this and reflecting. I’ve been suicidal and know that feeling very well. – there are ways to reduce the crap, I’m not sure if its entirely possible. I literally pulled back from the edge and am glad I did. Since then, theres been laughs, tears, love and hate – its not always easy but it IS. Sending love and peace. If you need someone to talk to PM me (I don’t know if thats even possible here – its my first day – I found the Samaritans in the UK a great help in the darkest hours Tel: 116123.

  2. Oh, Rogue, please call the ambulance and undo the pills. Harry is counting on you to be with him in heaven WHEN your ‘TIME comes. That is for God alone to decide. “For you do not belong to yourself you were bought with a price: the precious blood of the Lamb.”
    Choose life! Do it for Harry. Love, Grace.

Leave a Comment:

SCROLL TO TOP